Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Ignoring the Singularity in Approximate Integration

Philip J. Davis and Philip Rabinowitz
Journal of the Society for Industrial and Applied Mathematics: Series B, Numerical Analysis
Vol. 2, No. 3 (1965), pp. 367-383
Stable URL: http://www.jstor.org/stable/2949793
Page Count: 17
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Ignoring the Singularity in Approximate Integration
Preview not available

Page Thumbnails

  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383